A male asked:
Disclaimer

just curious what may have caused my white t-shirt underarms to be stained red a few weeks ago. no irritation, use natural deodorants, wore white dres?

1 doctor answer
Dr. Jon Ahrendsen
39 years experience Family Medicine
??Chromhidrosis??: Chromhidrosis "colored sweat" ,is a rare condition. It’s caused by deposition of lipofuscin in the sweat glands. Red, blue, green, yellow, pink, & black have been reported. Usually chromhidrosis affects the apocrine glands, (underarms). Pigments made by bacteria can cause colored sweat. Chromhidrosis of the eccrine glands is rare, it occurs mainly after the ingestion of certain dyes or drugs.
Answered on Dec 1, 2016
1
1 comment
1
1 thank
Dr. Thomas Mcgowan
Specializes in Family Medicine
Another simple answer, especially one time occurrence is if you had taken pyridium or urostat to help with a bladder infection, it can turn secretions red/orange while on it.
Dec 1, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
32 years experience Internal Medicine
Couple of things: It could e chemical irritation , parasitic infestation , allergic reaction and many more . Let your pcp have a look at it and suggest what can be do ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Leonard Stein
A Verified Doctor answered
A US doctor answered Learn more
Hair follicle Infla?: Both ArmPits? Could be beginning of a contact dermatitis. Inflamation of a hair folicle, a flea bite or a mite bite. Best to see a dermatologist who c ... Read More
A female asked:
Dr. Laura Anissian
21 years experience Internal Medicine
Armpit pain: Keep an eye on the area for any rash developing, or blisters that might be an indication that you have shingles. Otherwise, this could be irritation o ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Probably fungal: rash, moniiasis which will respond to OTC anti fungal creams like Lotrimin AF, Monistat, Clotrimazole etc. If itching is intense add a small bean size ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month